Items where Author is "Abolarinwa, Abimbola"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Oladejo, N. K. and Adebimpe, O. and Abolarinwa, Abimbola and Salawu, S. O. and Lukman, A. F. (2019) OPTIMAL STOCHASTIC CONTROL PRINCIPLE AND ITS’ APPLICATIONIN FACTORY CONSUMPTION MODEL. International Journal of Mechanical Engineering and Technology (IJMET), 10 (2). pp. 1341-1349. ISSN 0976-6340; 0976-6359

Oladejo, N. K. and Abolarinwa, Abimbola and Salawu, S. O. and Lukman, A. F. (2019) OPTIMIZATION PRINCIPLE AND ITS’ APPLICATION IN OPTIMIZINGLANDMARK UNIVERSITY BAKERY PRODUCTION USING LINEAR PROGRAMMING. International Journal of Civil Engineering and Technology (IJCIET), 10 (2). pp. 183-190. ISSN 0976-6308; 0976-6316

Abolarinwa, Abimbola (2019) Eigenvalues of the weighted Laplacian under the extended Ricci flow. Advances in Geometry, 19 (1). pp. 131-143. ISSN 1615-7168, 1615-715X

Oladejo, N. K. and Abolarinwa, Abimbola and Salawu, S. O. and Bamiro, O. M. and Lukman, A. F. and Bukari, H. I. (2019) APPLICATION OF OPTIMIZATION PRINCIPLES IN CLASSROOM ALLOCATION USING LINEAR PROGRAMMING. International Journal of Mechanical Engineering and Technology (IJMET), 10 (1). pp. 874-885. ISSN 0976-6340; 0976-6359

Abolarinwa, Abimbola (2019) Elliptic gradient estimates and Liouville theorems for a weighted nonlinear parabolic equation. Journal of Mathematical Analysis and Applications, 473. pp. 297-312. ISSN 0022-247X

Abolarinwa, Abimbola and Adebimpe, O. and Bakare, Emmanuel A. (2019) Monotonicity formulas for the firsteigenvalue of the weightedp-Laplacianunder the Ricci-harmonic flow. Journal of Inequalities and Applications, 10. pp. 1-16.

Abolarinwa, Abimbola (2018) GRADIENT ESTIMATES FOR A NONLINEAR ELLIPTIC EQUATIONON COMPLETE NONCOMPACT RIEMANNIAN MANIFOLD. Journal of Mathematical Inequalities, 12 (2). pp. 391-402.

Abolarinwa, Abimbola and Apata, Timothy (2018) Lp-HARDY{RELLICH AND UNCERTAINTY PRINCIPLEINEQUALITIES ON THE SPHERE. Adv. Oper. Theory, 3 (4). pp. 745-762. ISSN 2538-225X

This list was generated on Mon Sep 16 15:43:30 2019 WAT.